# SDR AALA20020100

- Difficulty date: January 10, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED STATION 1233-1235.  ROUTED OUT CORROSION BY ROUTER, TREATED AND PRIMED, INSTALLED PLUG REPAIR.  (M)
